# SDR AALA202010259015

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 49,173 hours, 21,557 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Parking Break
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING THE TAXI OUT FOR T/O, WHEN THE PARKING BRAKE HANDLE WAS PLACED IN THE PARKED POSITION, THERE WAS NO INDICATION ON THE BRAKE PRESSURE INDICATOR.  THIS HAPPENED SEVERAL TIMES.  I THOUGHT PERHAPS THE INDICATOR HAD FAILED, SO I PUT THE BRAKE HANDLE IN THE PARKED POSITION AND ADDED ENGINE THRUST AND THE A/C BEGAN MOVING FORWARD.  SERVICED YELLOW HYDRAULIC SYSTEM ACCUMULATOR TO PROPER PRESSURE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 32-45-00-710-001-A.
